×

zbMATH — the first resource for mathematics

Degenerate parabolic differential equations of fourth order and a plasticity model with nonlocal hardening. (English) Zbl 0835.35061
By means of energy estimates the questions of existence and non- negativity of solutions of an initial boundary value problem for a degenerate nonlinear parabolic partial differential equation of fourth order in case of arbitrary space dimensions are investigated. The plasticity model with non-local hardening connected with the above problem is also considered.

MSC:
35K35 Initial-boundary value problems for higher-order parabolic equations
35K65 Degenerate parabolic equations
74H99 Dynamical problems in solid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alt, H. W.: Lineare Ftinktionalanaiysis. Berlin: Springer-Verlag 1985.
[2] Bensoussan, A. and J. Frehse: Asymptotic behaviour of the time dependent Norton-Hoff Law in plasticity theory and H’ -regularity. Calcolo (to appear). · Zbl 0851.35079
[3] Bernis, F. and A. Friedman: Higher order nonlinear degenerate parabolic equations. J. Duff. Equ. 83 (1990), 179 - 206. · Zbl 0702.35143
[4] Ciarlet, P. G.: Mathematical Elasticity. Volume I: Three-Dimensional Elasticity. Ams- terdam: North-Holland Publ. Comp. 1988. · Zbl 0648.73014
[5] DiBenedetto, E.: Degenerate Parabolic Equations. Berlin: Springer-Verlag 1993. · Zbl 0794.35090
[6] Elliott, C. M. and H. Garcke: On the Cahn-Hilliard equation with non-constant, degenerate mobility. SIAM J. Math. Analysis (submitted). · Zbl 0856.35071
[7] Hirth, J. and J. Lothe: Theory of Dislocations. 2” ed. Malabar, Fla.: Krieger PubI. Comp. 1992.
[8] Kratochvfl, J. and M. Saxlová: A model of formation of dipolar dislocation structures. Solid State Phenomena 23/24 (1992), 369 - 384.
[9] Kratochvul, J. and M. Saxlová: Dislocation pattern formation and strain hardening in solids. Physica Scripta T49 (1993), 399 - 404.
[10] Lions, J. L.: Quelques Méthodes de Resolution des Problimes aux Limites Non LinCaires. Paris: Dunod Gauthier- Villars1969. · Zbl 0189.40603
[11] Temam, R.: A generalized Norton-Hoff model and the Prandtl-Reuss law of plasticity. Arch. Rat. Mech. Anal. 95 (1986), 137 - 181. · Zbl 0615.73035
[12] Yin Jingxue: On the existence of nonnegative continuous solutions of the Cahn-Hilliard equation. J. Duff. Equ. 97 (1992), 310 - 327. · Zbl 0772.35051
[13] Zarantonello, E. H.: Projections on convex sets in Hubert spaces and spectral theory. In: Contributions to Nonlinear Functional Analysis (ed.: E. H. Zarantonello). New York: Acad. Press 1971, pp. 237 - 424. · Zbl 0281.47043
[14] Zeidler, E.: Nonlinear Functional Analysis and its Applications. Part II: Linear Monotone Operators. Berlin: Springer- Verlag 1990. · Zbl 0684.47028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.